MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER TI SAI POLY 8X70MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH VIPER TI SAI POLY 8X70MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 179704870
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported patient underwent the reoperation on (b)(6) 2023 with l3-s screw removal, l2/3 tlif (non-jj product: tritanium), l2-sai screw insertion (jj products: versefs, expedium di, and expedium sai).On (b)(6) 2025, a l1/2 tlif was performed due to adjacent segment dysfunction.L2 to sai were left as is.Versefs (1.8cc cement each) was used for l1, and rise (globus) was used for l1/2.Crank rods (nuvasive) and rod connectors were used to connect to the existing rods.The surgery was completed successfully with no delay.After the surgery, the sales rep received a complaint after a ct scan on (b)(6) 2025, showed bilateral breakage of the l1 screw in a patient who underwent l1/2 tlif (versefs + rise (globus).The screw broke near the lateral hole of the screw.It is currently undecided whether or not to perform surgery on this patient in the future.No further information is available.This complaint and (b)(4) reports the revision surgery performed on (b)(6) 2025 while related (b)(4) reports the breakage of the screw occurred after the surgery performed on (b)(6) 2025.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER TI SAI POLY 8X70MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle 02400
SZ   02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key23491036
Report Number1526439-2025-01461
Device Sequence Number18298936
Product Code NKB
UDI-Device Identifier10705034265704
UDI-Public(01)10705034265704
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111571
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number179704870
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown